MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MYSPINE MYSPINE MC DRILL BASED GUIDE L05; PATIENT MATCHED DRILLING GUIDE FOR SPINE SURGERY

MEDACTA INTERNATIONAL SA MYSPINE MYSPINE MC DRILL BASED GUIDE L05; PATIENT MATCHED DRILLING GUIDE FOR SPINE SURGERY
Catalog Number 7.0725
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 04/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28-may-2020: lot 02969s: (b)(4) items manufactured and released on 17-apr-2020.No anomalies found related to the problem.Myspine planning review performed by pmt department.Our analysis of the myspine process shows that no deviations from the standard procedures were found; each step was performed correctly.
 
Event or Problem Description
During the primary spine surgery, while the surgeon was implanting the left screw at l5, a lateral breach of the left l5 vertebrae occurred.There was a 15-minute delay and the surgeon free-handed the screw.The surgery was completed successfully.The surgeon followed the procedure and did not experience any issues with any of the other screws in this case or his previous case.There was no breach until the surgeon fully implanted the screw.No fitting issue has been reported between bone model/patient's bone and guides.

Brand Name
MYSPINE MYSPINE MC DRILL BASED GUIDE L05
Common Device Name
PATIENT MATCHED DRILLING GUIDE FOR SPINE SURGERY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10095418
Report Number3005180920-2020-00297
Device Sequence Number3406223
Product Code PQC
UDI-Device Identifier07630040717557
UDI-Public07630040717557
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173472
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number7.0725
Device Lot Number02969S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2020
Initial Report FDA Received Date05/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR